# SDR A6WA20121008546

- Difficulty date: October 3, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N453
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,768 hours, 21,526 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER PIVOT FITTING HAS SPINNING BUSHING ON LEFT O/B LUG.  REPAIRED HORIZONTAL STABILIZER PIVOT FITTING BUSHINGS IAW SB 601R-55-007 REV C.
